# SDR 99ZZZX3228

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6710 · Main Rotor Control
- Part: Ics Switch
- Part number: PM212302
- Condition: Failed
- Location: Cyclic Stick
- Part time: 110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICS BUTTON HARD TO ACTUATE.  TRANSMISSION INTERMITENT.
